RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shreider, Yulii Anatol'evich
(1927–1998)

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:460
Abstract pages:2094
Full texts:1063
References:21
Professor
Doctor of philosophical sciences (1981)
Birth date: 28.10.1927

http://www.mathnet.ru/eng/person29871
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1999
1. Yu. A. Shreider, “Formal Models of Reflexive Structures”, Probl. Peredachi Inf., 35:1 (1999),  90–99  mathnet  mathscinet  zmath; Problems Inform. Transmission, 35:1 (1999), 76–84
1967
2. Yu. A. Shreider, “Banach functionals and ergodic theorems”, Mat. Zametki, 2:4 (1967),  385–394  mathnet  mathscinet  zmath; Math. Notes, 2:4 (1967), 723–728
3. Yu. A. Shreider, “Evaluation of Methods of Formal Investigation of Texts in Dead Languages”, Probl. Peredachi Inf., 3:4 (1967),  89–97  mathnet; Problems Inform. Transmission, 3:4 (1967), 70–78
4. Yu. A. Shreider, “Theoretical Derivation of Text Statistical Features (A Possible Proof of Zipf's Law)”, Probl. Peredachi Inf., 3:1 (1967),  57–63  mathnet; Problems Inform. Transmission, 3:1 (1967), 45–49
1964
5. M. A. Osipova, Yu. A. Shreider, “Programming on the basis of command layers and the structure of digital computers”, Zh. Vychisl. Mat. Mat. Fiz., 4:3 (1964),  525–535  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 4:3 (1964), 177–191
1959
6. Yu. A. Shreider, “Continuous group spectra”, Uch. Zap. Mosk. Gos. Univ., 186 (1959),  131–136  mathnet  mathscinet  zmath
1957
7. G. M. Adel'son-Vel'skii, Yu. A. Shreider, “The Banach mean on groups”, Uspekhi Mat. Nauk, 12:6(78) (1957),  131–136  mathnet  mathscinet  zmath
1951
8. Yu. A. Shreider, “On an example of a generalized character”, Mat. Sb. (N.S.), 29(71):2 (1951),  419–426  mathnet  mathscinet  zmath
1950
9. Yu. A. Shreider, “The structure of maximal ideals in rings of measures with convolution”, Mat. Sb. (N.S.), 27(69):2 (1950),  297–318  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021